# SDR IPXA2020061756651

- Difficulty date: June 3, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AEA756821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C MAIN CABIN LONGERON 15L "T" ANGLE IS CRACKED AT APPROX STA 1305.  REMOVED AND REPLACED CRACKED LONGERON 15L "T" ANGLE BETWEEN STA 1305 - 1321 IAW SRM 51-31-01. (MINOR)
